# SDR UALA2013071204873

- Difficulty date: July 12, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 48,278 hours, 10,433 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT PACK LOWER FLOW CONTROL VALVE FAILED.   PACK VALVE FAILED IN OPEN POSITION AND "OFF" LIGHT NOT ILLUMINATED WITH PACK SELECTED "OFF".  RT PACK LOWER FLOW CONTROL VALVE.  OPS AND LEAK CKS GOOD.
